Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Kindling? brain zaps SLS

Posted by River1924 on May 10, 2005, at 1:59:19

In reply to Re: Kindling? Chairman_MAO, posted by SLS on May 9, 2005, at 7:38:17

I think the "brain zap" phenomenon must get a better name. I've never experienced it but I'm willing to say it exists. I doubt if most people outside the psychobabble community would take anyone seriously if he or she said they had withdrawal "brain zaps." Do you think this problem is common?

On another note, would a drug like tianeptine help or a supplement like l-tryptophan? Could these brain zaps be a result of vitamin/amino acid/mineral deficiency?

Peace, River.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:River1924 thread:460726
URL: http://www.dr-bob.org/babble/wdrawl/20050424/msgs/495892.html